Stunning Huichol Yarn Art
Donate $150 or more and get a beautiful Huichol yarn
painting, hand made by Huichol artists in Mexico.
They make fabulous gifts! (6, 8, 12 & 24 inch pieces available.)
Careful What You Mix!
Heroin & Clonazepam
by R.S.
Citation:   R.S.. "Careful What You Mix!: An Experience with Heroin & Clonazepam (exp74893)". Erowid.org. May 3, 2016. erowid.org/exp/74893

 
DOSE:
  IV Heroin  
  3 mg oral Pharms - Clonazepam (pill / tablet)
    IV Heroin  

BODY WEIGHT: 175 lb


I am a heroin user whenever I get a chance to get my hands on it. On this particular day, I had about 10 little envelopes that (supposedly) contained around .1 of a gram, though I'm sure its less.

Usually, without a built-up tolerance, two of these little envelopes would provide a nice sedation and all the calm effects of an opium high. I shot (injected) two of the bags, felt nice, and waited about two hours.

A friend who has a script offered me (3) one mg tabs of Clonazepam, which I'm always interested in because of the warm, relaxing effects it provides. Months before, I had my own Clonazepam script which I would often casually mix with my heroin injections (eating, not injecting the pills), without any problem. I always enjoyed mixing the two as they seemed to complement each other.

In retrospect, the only reason I didn't have any problem those times was because my tolerance for both meds was quite high. After months with no benzos, I was back to zero tolerance. I should have known better.
After months with no benzos, I was back to zero tolerance. I should have known better.


After taking the three pills I felt great. I spent a few more hours hanging with my friends, feeling good, with no negative effects from the heroin or the Clonazepam. After another couple hours, I felt the heroin high was lagging a bit and wanted to shoot up again. I poured about three and a half baggies out onto my spoon and set up the needle. Whoops.

I was LUCKY. I had friends nearby who knew what to do. As soon as injected that dose of heroin, I immediately passed out and collapsed out of my chair. My friends say I had clearly overdosed and looked very bad (pale and blue). My friends set me on the floor and administered CPR. When they found I was breathing normally (but still unresponsive) they decided against the (to them) significant risk of calling an ambulance.

They watched me and tried to bring me out of the drug-coma for about an hour, until I became remotely responsible again. At that point, they brought me upstairs to bed and cleaned up the paraphernalia. They checked on me normally for safe respiration.

The next morning I woke up feeling totally fine, with no memory of the night whatsoever. Thank goodness for my friends; they may have saved my life.

Moral of the story; while it is possible to mix large amounts of benzos and opiates (I had mixed far more, safely, before this incident), I have to be extremely careful to know my dose and tolerance. I could have easily injected all ten of those bags with no problem. Without a doubt, it was the mixing in of the benzos that caused the overdose. It is especially dangerous to mix opiates and benzos anyway. Learn from my mistake and always take half or less the first time back. You might not be so lucky.

Exp Year: 2008ExpID: 74893
Gender: Male 
Age at time of experience: Not Given 
Published: May 3, 2016Views: 4,927
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Heroin (27) : Health Problems (27), Overdose (29), Combinations (3), Small Group (2-9) (17)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults